# SDR CALA2021062800972

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 43,894 hours, 15,212 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Obstructed
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FO SIDE WINDOW WONT SEAL.MIC JACK SUSPECTED UPON RETURN TO GATE,INSPECTED THE FO SLIDING WINDOW AND FOUND THE FO BOOM MIC JACKS STUCK BETWEEN THE SLIDING WINDOW AND FRAME CAUSING THE SQUEAL. INSPECTED THE WINDOW FRAME AND WINDOW SEAL, NO DEFECTS NOTED.
